# SDR USAA040201

- Difficulty date: May 4, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD, INTERCOSTAL (5 INCH WIDE X 7 INCHES TALL)  CORROSION; NO LEVEL OR TASK NR STA 1016 AFT PRESS BULKHEAD AT LOWER AREA, BL 0 .  REPAIRED IAW EO5302V112A, DOUBLER INSTALLATION.
